# SDR UIEA2015120900704

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM, OLES 1341, RT WING LE COMPARTMENT LOWER SUPPORT.  REMOVED DAMAGE & MEASURED REWORKED AREA, LENGTH 3.1 IN. WIDTH = 23.0IN. DEPTH =0.014; WITHIN THE ALLOWABLE DAMAGE IAW SRM 57-41-13, ALLOWABLE DAMAGE 1 REV 32 DETAIL DATA.  PLEASE REFER TO JC ATTACHING SHEET NR 0069546.  PERFORMED DAMAGED AREA PROTECTIVE TREATMENT IAW SRM 51-20-01 OR REV 32.  CONDITION CHECKED NORMAL & JOB COMPLETED.
